Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 269, Number 1

All articles in this issue are freely accessible.

Geometric transfer and the homotopy type of the automorphism groups of a manifold
D. Burghelea and R. Lashof.
Trans. Amer. Math. Soc. 269 (1982), 1-38
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 637027
Lipschitz spaces on stratified groups
Steven G. Krantz.
Trans. Amer. Math. Soc. 269 (1982), 39-66
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 637028
Almost sure invariance principles for sums of $B$-valued random variables with applications to random Fourier series and the empirical characteristic process
Michael B. Marcus and Walter Philipp.
Trans. Amer. Math. Soc. 269 (1982), 67-90
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 637029
Weighted Sobolev spaces and pseudodifferential operators with smooth symbols
Nicholas Miller.
Trans. Amer. Math. Soc. 269 (1982), 91-109
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 637030
Canonical semi-invariants and the Plancherel formula for parabolic groups
Ronald L. Lipsman and Joseph A. Wolf.
Trans. Amer. Math. Soc. 269 (1982), 111-131
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 637031
Dirac quantum fields on a manifold
J. Dimock.
Trans. Amer. Math. Soc. 269 (1982), 133-147
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 637032
On the monodromy at isolated singularities of weighted homogeneous polynomials
Benjamin G. Cooper.
Trans. Amer. Math. Soc. 269 (1982), 149-166
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 637033
Full continuous embeddings of toposes
M. Makkai.
Trans. Amer. Math. Soc. 269 (1982), 167-196
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 637034
Coextensions of regular semigroups by rectangular bands. I
John Meakin and K. S. S. Nambooripad.
Trans. Amer. Math. Soc. 269 (1982), 197-224
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 637035
Ideal theory in $f$-algebras
C. B. Huijsmans and B. de Pagter.
Trans. Amer. Math. Soc. 269 (1982), 225-245
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 637036
Attractors: persistence, and density of their basins
Mike Hurley.
Trans. Amer. Math. Soc. 269 (1982), 247-271
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 637037
A two-cardinal theorem for homogeneous sets and the elimination of Malitz quantifiers
Philipp Rothmaler and Peter Tuschik.
Trans. Amer. Math. Soc. 269 (1982), 273-283
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 637038
An improvement of the Poincaré-Birkhoff fixed point theorem
Patricia H. Carter.
Trans. Amer. Math. Soc. 269 (1982), 285-299
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 637039
Curvature operators and characteristic classes
Irl Bivens.
Trans. Amer. Math. Soc. 269 (1982), 301-310
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 637040
Finite sublattices of a free lattice
J. B. Nation.
Trans. Amer. Math. Soc. 269 (1982), 311-337
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 637041
On the critical degree of differentiability of a complex planar curve
Joseph Becker.
Trans. Amer. Math. Soc. 269 (1982), 339-350
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 637042
American Mathematical Society